Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2014, Volume 287, Pages 9–20 (Mi tm3590)  

This article is cited in 1 scientific paper (total in 1 paper)

On some functional inequalities for skew Brownian motion

A. T. Abakirova

Laboratoire de Mathématiques Paul Painlevé, Université Lille 1, 59 655 Villeneuve d'Ascq Cedex, France

Abstract: We study the Poincaré and logarithmic Sobolev inequalities. We provide several constructions of skew Brownian motion; this is an example of diffusion with singular drift interesting from different points of view. We obtain inequalities for skew Brownian motion that naturally generalize the Gaussian case. It turns out that for skew Brownian motion the estimates depend on the local time of the process.

DOI: https://doi.org/10.1134/S0371968514040025

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 287:1, 3–13

Bibliographic databases:

UDC: 519.21
Received in March 2014

Citation: A. T. Abakirova, “On some functional inequalities for skew Brownian motion”, Stochastic calculus, martingales, and their applications, Collected papers. Dedicated to Academician Albert Nikolaevich Shiryaev on the occasion of his 80th birthday, Trudy Mat. Inst. Steklova, 287, MAIK Nauka/Interperiodica, Moscow, 2014, 9–20; Proc. Steklov Inst. Math., 287:1 (2014), 3–13

Citation in format AMSBIB
\Bibitem{Aba14}
\by A.~T.~Abakirova
\paper On some functional inequalities for skew Brownian motion
\inbook Stochastic calculus, martingales, and their applications
\bookinfo Collected papers. Dedicated to Academician Albert Nikolaevich Shiryaev on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2014
\vol 287
\pages 9--20
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3590}
\crossref{https://doi.org/10.1134/S0371968514040025}
\elib{https://elibrary.ru/item.asp?id=22681985}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 287
\issue 1
\pages 3--13
\crossref{https://doi.org/10.1134/S0081543814080021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348379600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921897753}


Linking options:
  • http://mi.mathnet.ru/eng/tm3590
  • https://doi.org/10.1134/S0371968514040025
  • http://mi.mathnet.ru/eng/tm/v287/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bartl D., Tangpi L., “Functional Inequalities For Forward and Backward Diffusions”, Electron. J. Probab., 25 (2020), 94  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:120
    Full text:44
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021